# SDR PCAA0403184

- Difficulty date: March 19, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 30,351 hours, 33,497 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 001092
- Condition: Inoperative
- Location: Nr 1
- Part time: 6,209 hours, 6,702 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SYRACUSE REPORTED THE NR 1 SMOKE DETECTOR AS BEING INOP DURING TEST. MAINTENANCE REMOVED AND REPLACED THE DETECTOR AND OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
